MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523LNAH
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/30/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The insulin pump passed displacement test, unexpected restart error test, prime and excessive no delivery test.Unable to perform basic occlusion due to broken off reservoir tube lip.The device was received with cracked battery tube threads, completely broken off reservoir tube lip, missing reservoir tube o-ring, cracked case at reservoir tube window corner and missing end cap sticker.Test reservoir does not lock properly inside the reservoir tube due to broken reservoir tube lip.
 
Event or Problem Description
The customer reported via phone call that she was having a problem with the reservoir states it does not stay in the insulin pump.The customer's blood glucose was 300 mg/dl.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The product was returned for analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523LNAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7575798
Report Number3004209178-2018-78091
Device Sequence Number1775448
Product Code OYC
UDI-Device Identifier00643169479609
UDI-Public(01)00643169479609
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523LNAH
Device Catalogue NumberMMT-523LNAH
Device Lot NumberA3523LNAHJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date06/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR